# SDR K11A2015060872601

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 42,399 hours, 23,683 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: 25883024
- Part serial: 4099786
- Condition: Precesses
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 COMPASS PRECESSED 30 DEGREES, RETURN TO DEPARTURE.
